MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER, PERCUTANEOUS
Model Number IPN918688
Medical Device Problem Codes Gas/Air Leak (2946); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: they experienced that ars is not "sealed" properly at the connection of needle and syringe and that ars sucks in the air when used.The issue was identified during use but there was no reported patient harm or intervention needed.Associated complaints 3006425876-2023-01227, 3006425876-2023-01229 and 3006425876-2023-01230.
 
Additional Manufacturer Narrative
(b)(4).The complaint of faulty syringe/needle connection was not able to be confirmed by a complaint investigation of the returned sample.The customer returned one arrow raulerson syringe (ars) for analysis.The introducer needle involved with this complaint was not returned.No definite signs of use were observed.Visual inspection of the ars did not reveal any defects or anomalies.Visual analysis could not be performed on the introducer needle as it was not returned for analysis.The tip of the ars syringe was compared to a lab inventory ars and no differences were noted.The returned ars syringe was tested with a lab inventory needle.The connection appears to be secure.Additional testing could not be performed on the introducer needle involved with this complaint as it was not returned for analysis.The instructions for use (ifu) provided with this kit informs the user, "insert introducer needle or catheter/needle with attached syringe or arrow raulerson syringe (where provided) into vein and aspirate".A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, the root cause could not be determined at this time.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that: they experienced that ars is not "sealed" properly at the connection of needle and syringe and that ars sucks in the air when used.The issue was identified during use but there was no reported patient harm or intervention needed.Associated complaints 3006425876-2023-01227, 3006425876-2023-01228, 3006425876-2023-01229 and 3006425876-2023-01230.
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # **udi related data quality updates only** other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18309255
Report Number3006425876-2023-01228
Device Sequence Number17671018
Product Code DQY
UDI-Device Identifier00801902000606
UDI-Public(01)00801902000606(11)220609(17)270531(10)71F22F1685(21)
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918688
Device Catalogue NumberCV-15703-E
Device Lot Number71F22F1685
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/03/2024
Not provided
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/05/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown